Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 433–438 | Cite as

The stability of the index and semistability of the defect numbers in compact approximation

  • L. S. Rakovshchik
Article
  • 14 Downloads

Keywords

Defect Number Compact Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. Ts. Gokhberg and M. G. Krein, “Fundamental theorems on defect numbers, root numbers, and indices of linear operators,” Uspekhi Matem. Nauk,12, No. 2, 43–117 (1957).Google Scholar
  2. 2.
    P. M. Anselone and R. H. Moore, “Approximate solution of integral and operational equations,” J. Math. Anal. and Appl., 9, No. 2, 268–277 (1964).Google Scholar
  3. 3.
    G. M. Vainikko, “Compact approximation of linear compact operators in quotient spaces,” Trudy Tartus. In-ta (Vyp. Fiz.-Mat. Nauk),220, No. 8, 190–204 (1968).Google Scholar
  4. 4.
    G. M. Vainikko, “The principle of compact approximation in the theory of approximation methods,” Zh. Vychisl. Matem. i Matem. Fiz., 9, No. 4, 739–761 (1969).Google Scholar
  5. 5.
    P. Halmos, Hilbert Space Problem Book [Russian translation], Mir (1970).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • L. S. Rakovshchik

There are no affiliations available

Personalised recommendations